# SDR SWAA050688

- Difficulty date: March 6, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 40,066 hours, 35,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545780
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN CRACKED AT R2 DOOR, LOWER CORNER OF CUTOUT.  REPAIRED SKIN PER SRM.
